RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 33, Number 11  


Ordinary Differential Equations
Synthesis of a time-optimal control in linear systems
E. H. Al'brekht, Е. А. Ermolenko
1443
The method of splitting differential gradient equations for extremal inclusions
A. S. Antipin
1451
Optimality conditions of Kelly–Kopp–Moyer type
E. E. Barbashina
1462
On a property of stable systems
N. A. Bobylev, S. V. Emel'yanov, S. K. Korovin
1470
Estimates for the stabilizability domains of nonlinear systems
V. V. Volynskii, A. P. Krishchenko
1474
Theorems on the existence and uniqueness of an optimal control for the canonical Dubovitskiǐ–Milyutin problem
V. V. Dicusar
1484
On control systems that admit Lie algebras with the $L$-property
V. I. Elkin
1490
On the stability of some stochastic equations of Volterra type
V. B. Kolmanovskii, L. E. Shaikhet
1495
On a differential game with incomplete information
R. V. Konstantinov
1502
On pointwise-degenerate systems with deviating argument
S. A. Minyuk, L. V. Lomakina
1507
On the sum of squares of vector fields
N. N. Petrov
1516
Complete equilibrium in noncooperative programmed differential games
È. R. Smol'yakov
1523
The program iteration method in the class of finitely additive control measures
A. G. Chentsov
1528

Integral Equations and Integral-Differential
A singularly perturbed integral equation with a degenerate kernel
A. A. Bobodzhanov, O. D. Tuichiev
1537
A condition for the solvability of a Kneser-type integral equation and its adjoint equation
H. M. Karov
1543
On a discretization scheme for Fredholm equations of the first kind
S. G. Solodkii
1547

Short Communications
Asymptotic behavior of the solution of a boundary value problem for an elliptic equation
R. G. Akhmetov
1552
The grid domain decomposition method in the solution of nonlinear problems in mathematical physics
A. A. Egorov
1555
Some topical problems in the theory of differential games
M. S. Nikol'skii
1557
A Fuchsian system with four singular points and its application
T. N. Prokhorovich
1559
The Galerkin method and the collocation method for solving singular integral equations on the real axis in the exceptional case
N. Ya. Tikhonenko, N. N. Svyazhina
1563
An integral equation of convolution type with an exponential in the kernel
Yu. I. Cherskii
1566

Letter to the editor
Erratum to: “Generalized Carathéodory existence theorems for a system of ordinary differential equations” [Differentsial'nye Uravneniya 31 (1995), № 6, 1098–1099, 1104; MR1383943] by È. G. Shifrin
O. P. Filatov, R. I. Kozlov
1568

Chronicle
О семинаре по качественной теории дифференциальных уравнений в Московском университете
1569
Вторая международная конференция “Конечно-разностные методы: теория и приложения”
1579
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019